# SDR CA960315007

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 90262219
- Condition: Worn
- Location: Lh
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH POWER LEVER REQUIRED TO BE MOVED APPROXIMATELY 4 INCHES BEFORE ENGINE RESPONDED. MAINTENANCE INVESTIGATION REVEALED THE ARM OF THE BELLCRANK ON CO-ORDINATOR WAS SEVERELY WORN INCLUDING GEAR TEETH  ON THE SHAFT. THE LOCK BOLT WAS IN PLACE AND LOCKED WIRED. SUSPECT A LARGE FORCE WAS APPLIED TO THE CONDITION LEVER. CO-ORDINATOR AND LEVER REPLACED.
